Please use this identifier to cite or link to this item: http://dspace.nuft.edu.ua/jspui/handle/123456789/10109
Title: A convergence class for entire Dirichlet series of slow growth
Authors: Mulyava, Oksana
Keywords: maximum modulus
entire function
Dirichlet series
максимум модуля
ціла функція
ряди Діріхле
кафедра вищої математики імені проф. Можара В. І.
Issue Date: 2000
Citation: Mulyava, O. O. A convergence class for entire Dirichlet series of slow growth / O. O. Mulyava // Matematychni Studii. - 2000. - V. 14. - № 1. - P. 49-53.
Abstract: For an entire Dirichlet series with nonnegative increasing to infinity exponents a connection between the growth of maximum modulus and the behavior of coefficients is established in the terms of certain convergence class.
URI: http://dspace.nuft.edu.ua/jspui/handle/123456789/10109
Appears in Collections:Статті

Files in This Item:
File Description SizeFormat 
14_1_049-053.pdf326.05 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.